| Catalog Number |
Y494G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Investigation summary: it was reported that the device had a pull off - suture needle issue.Three unopened samples of product code y494, lot mmm068 were returned for analysis.The complaint sample was not received for evaluation.During the visual inspection of three samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strands and no defects were observed.A functional test was performed and the pull force were above the minimum requirements.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the samples, no performance pull off suture needle was found, and the tested samples met the finished goods requirements.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was there only 1 needle that fell off the suture? if more than 1, please provide the total quantity.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the needle fell off the suture.No patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint (b)(4).Additional information was requested and the following was obtained: was there only 1 needle that fell off the suture? if more than 1, please provide the total quantity.: 9 were affected.Representative samples returned to support investigation of 9 device issues captured in reports 2210968-2019-86886, 2210968-2019-86887, 2210968-2019-86890, 2210968-2019-86891, 2210968-2019-86892, 2210968-2019-86894, 2210968-2019-86895 and 2210968-2019-86902.Analysis results have been included in mw reports for each.